# SDR CA061221001

- Difficulty date: December 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: 0277
- Condition: Failed
- Location: Hyd System
- Part time: 1,754 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED. CONTINUED TO DESTINATION AIRPORT FOR LANDING WITH OUT INCIDENT. MAINTENANCE CONFIRMED NR 1 ENG DRIVEN PUMP INTERNAL FAILURE.  CASE DRAIN AND PRESSURE FILTERS CONTAMINATED WITH METAL. (TC NR 20061221001)
